Doctor insights on:
Tazorac Side Effects
The only...: ...Significant side effect from tazorac, (tazarotene) in my experience, is dryness and irritation. Wait an hour after washing your face, to allow normal skin oils to replenish, before applying it. And apply it at bedtime, so that any irritation will occur while you're asleep. ...Read more
Can one please show me or tell me which retin-a gel should I use for blackheads ? And what are its side effects ? Does it dries the skin ?
Start with cream: Since the cream is less drying than the gel, unless your face is very oily i would start with that first. You can in the beginning use it every other night and then use it nightly. Everyone has to go through a period of time when their skin is dry. This is normal and cold the period of retinization. It will disappear with time. ...Read more
I've been on benzoyle peroxide everyday I'm now going on a retin a (tretinoin) will i still get side effects?
Retin A (tretinoin) SIDE EFFECT: yes dryness irritation and sometimes flare ups. this symptoms are short lived though . Recommendation: use pea size dose and spread and the gel. if still a lot of irritation use every other night. ...Read more
Any opinions of the safety of Accutane for acne for a male? I've heard there are some pretty serious potential side effects? How about retin-a
Accutane: Accutane is indeed a powerful drug and does have some potential serious side effects. It needs to be managed very closely by someone very familiar with it, such as a dermatologist. Retin a (tretinoin) is certainly another option, as are some combination products like epiduo. Depending on the predominant type of acne you have, you may certianly be a candidate for one over the other. Best to ask your derm doc! ...Read moreSee 1 more doctor answer
Yes: yesGet a more detailed answer ›